Positive line bundles on arithmetic surfaces

Shou-Wu Zhang Columbia University

Number Theory mathscidoc:1807.07001

Annals of Mathematics (2), 136, (3), 569-587, 1992
Thesis (Ph. D.)--Columbia University, 1991. Includes bibliographical references (leaf 48).
bundle, arithmetic surface
[ Download ] [ 2018-07-15 00:29:12 uploaded by shouwu ] [ 533 downloads ] [ 0 comments ]
@inproceedings{shou-wu1992positive,
  title={Positive line bundles on arithmetic surfaces},
  author={Shou-Wu Zhang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180715002912885032110},
  booktitle={Annals of Mathematics (2)},
  volume={136},
  number={3},
  pages={569-587},
  year={1992},
}
Shou-Wu Zhang. Positive line bundles on arithmetic surfaces. 1992. Vol. 136. In Annals of Mathematics (2). pp.569-587. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180715002912885032110.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved